# SDR ASAA2014040807478

- Difficulty date: April 8, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 29,959 hours, 8,809 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: 1042
- Condition: Malfunctioned
- Location: Nr 2 Generator
- Part time: 52,138 hours, 19,925 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF ROLL,  MASTER CAUTION LIGHT, ELEC 6 PACK LIGHT AND THE NR 2 DRIVE CAME ON FOR ABOUT ONE SECOND AND THEN ALL THREE LIGHTS WENT OUT.  CONTINUED TAKE OFF AND FLIGHT WITH NO FURTHER PROBLEMS.  ACFT GROUNDED.  REPLACED NR 2 ENGINE IDG IAW AMM 24-11-11-400-801, LEAK & OPS CK GOOD.
